The scattering approach for the Camassa-Holm equation

Research output: Contribution to journalArticle

Bibtex

@article{c48f70315e8c4e0d83a5d3e59e93f687,
title = "The scattering approach for the Camassa-Holm equation",
abstract = "We present an approach proving the integrability of the Camassa-Holm equation for initial data of small amplitude.",
author = "Jonatan Lenells",
year = "2002",
doi = "10.2991/jnmp.2002.9.4.2",
language = "English",
volume = "9",
pages = "389--393",
journal = "Journal of Nonlinear Mathematical Physics",
issn = "1402-9251",
publisher = "Taylor & Francis",
number = "4",

}